# SDR SWAA041658

- Difficulty date: June 7, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 37,759 hours, 33,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 65C346701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY DOOR UPPER AND LOWER HINGE BOX FITTINGS CRACKED.  REMOVED AND REPLACED UPPER AND LOWER HINGE BOX FITTINGS PER SRM.
